Advertisement

Ukrainian Mathematical Journal

, Volume 32, Issue 3, pp 259–261 | Cite as

Approximation of periodic functions by splines of minimal defect

  • A. A. Ligun
Brief Communications
  • 26 Downloads

Keywords

Periodic Function Minimal Defect 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. P. Korneichuk, Extremal Problems of the Theory of Approximation [in Russian], Nauka, Moscow (1976).Google Scholar
  2. 2.
    E. G. Gol'shtein, Duality Theory in Mathematical Programming and Its Applications [in Russian], Nauka, Moscow (1971).Google Scholar
  3. 3.
    Yu. N. Subbotin, “Extremal problems of functional interpolation and mean interpolation splines” Tr. Mat. Inst. Akad. Nauk SSSR,138, 118–174 (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • A. A. Ligun
    • 1
  1. 1.Dneprodzerzhinsk Industrial InstituteUSSR

Personalised recommendations